# SDR CALA2018101902140

- Difficulty date: October 18, 2018
- Submitted: October 20, 2018
- Operation: Air carrier
- Aircraft: N73278
- Make and model: Boeing 737824
- Aircraft serial: 31596
- Aircraft time: 50,359 hours, 17,526 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD WET AREA BETWEEN STA 312 AND STA 328, LBL 45, INTERCOSTAL IS CRACKED. REMOVED AND REPLACED INTERCOSTAL AT FWD WET AREA BETWEEN STA 31 2 AND STA 328, LBL "45" PER REF SRM 51-40-02.
